# SDR SWAA2022032984824

- Difficulty date: March 16, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK BETWEEN RIB 19 AND RIB 20; UPPER AFT STRINGER END IS CRACKED. RIGHT WING FUEL TANK BETWEEN RIB 19 AND RIB 20 UPPER AFT STRINGER END IS CRACKED. / [01] REPAIRED DAMAGE IAW EA 22-157-00826;[02] VERIFIED ITEM 1;[03] AUDIT COMPLETE
